# SDR AWXA200300711

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 9,347 hours, 3,672 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: 1009202397
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHX EN ROUTE FROM PHL RECEIVED GREEN HYDRAULIC SYSTEM LOW LEVEL INDICATION ON LIGHT PANEL. DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE SERVICED 6 QUARTS IN GREEN HYDRAULIC SYSTEM AND INSPECTED AIRCRAFT FOR EVIDENCE OF HYDRAULIC LEAKS, NO LEAKS WERE NOTED. ON ENGINE START HYDRAULIC FLUID WAS FOUND DRIPPING FROM NR 1 ENGINE DRAIN MAST. INSPECTED NR 1 ENGINE AND DISCOVERED FLUID LEAK AT PRESSURE LINE FITTING THAT CONNECTS TO NR 1 ENGINE DRIVEN HYDRAULIC PUMP. REMOVED AND REPLACED O-RING SEAL AT FITTING OF HYDRAULIC PUMP, RAN ENGINE, LEAK CHECK WAS GOOD.
